# SDR USAASB98068

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: E/E Compt
- Part time: 58,413 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 122 - AT FL230, CAPTAIN STATED HE LOST CABIN PRESSURIZATION.  SYSTEM DID NOT AUTO SWITCH TO STANDBY.  MANUAL AC WAS SELECTED AND CONTROL WAS REGAINED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM.  SYSTEM CHECKS GOOD IN AUTO AND STANDBY.  (M)
